Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side effects
May 5, 2006

I'm on Reyataz,viread and videx. After 6mo, I got just about every side effect mentioned. Then I started to develop neurologuical S/E= drooped L eye lid,neuropathy type pain moving from arm to back to chest to stomach,episodes of loss of eye sight,ETC.At what point do the s/e out weigh the benefits? Who is the best Dr I can go to in L.A. to evaluate a change in regimen?

Response from Dr. Henry

The use of a combination of Reyataz, Viread, and Videx has a number of concerns regarding toxicity, efficacy, less of a CD4 count recovery and others. There are numerous excellent HIV providers in the LA area. Providers at AIDS HealthCare Fountation, UCLA, USC, and those recommended by local LA AIDS service organizations are good places to start. KH



Previous
Why is my leg numb?
Next
Several Boils

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement